Equal values of binary forms at integral points
Acta Arithmetica, Tome 48 (1987) no. 4, pp. 379-396
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Jan-Hendrik Evertse 1 ; Kalman Győry 1 ; T. Shorey 1 ; R. Tijdeman 1
@article{10_4064_aa_48_4_379_396,
author = {Jan-Hendrik Evertse and Kalman Gy\H{o}ry and T. Shorey and R. Tijdeman},
title = {Equal values of binary forms at integral points},
journal = {Acta Arithmetica},
pages = {379--396},
year = {1987},
volume = {48},
number = {4},
doi = {10.4064/aa-48-4-379-396},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-48-4-379-396/}
}
TY - JOUR AU - Jan-Hendrik Evertse AU - Kalman Győry AU - T. Shorey AU - R. Tijdeman TI - Equal values of binary forms at integral points JO - Acta Arithmetica PY - 1987 SP - 379 EP - 396 VL - 48 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-48-4-379-396/ DO - 10.4064/aa-48-4-379-396 LA - en ID - 10_4064_aa_48_4_379_396 ER -
%0 Journal Article %A Jan-Hendrik Evertse %A Kalman Győry %A T. Shorey %A R. Tijdeman %T Equal values of binary forms at integral points %J Acta Arithmetica %D 1987 %P 379-396 %V 48 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-48-4-379-396/ %R 10.4064/aa-48-4-379-396 %G en %F 10_4064_aa_48_4_379_396
Jan-Hendrik Evertse; Kalman Győry; T. Shorey; R. Tijdeman. Equal values of binary forms at integral points. Acta Arithmetica, Tome 48 (1987) no. 4, pp. 379-396. doi: 10.4064/aa-48-4-379-396
Cité par Sources :